Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 25, NWS Lake Charles, LA

April 16, 2021

NWS Lake Charles, LA issued this small craft advisory at Apr 16, 2021, 4:22 PM CDT. It took effect at Apr 17, 2021, 7:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2021, 4:22 PM CDT (21:22 UTC)
In effect from
Apr 17, 2021, 7:00 AM CDT
Expired
Apr 18, 2021, 3:36 AM CDT
In force
21 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

177 
WHUS74 KLCH 162122
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
422 PM CDT Fri Apr 16 2021

GMZ450-470-170530-
/O.NEW.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
422 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT
SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM and Waters from Cameron LA to High Island TX from 20 to 
  60 NM.

* WHEN...From 7 AM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ452-472-170530-
/O.NEW.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
422 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT
SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal waters from Intracoastal City to Cameron LA 
  out 20 NM and Waters from Intracoastal City to Cameron LA from 
  20 to 60 NM.

* WHEN...From 4 PM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-475-170530-
/O.NEW.KLCH.SC.Y.0025.210418T0000Z-210418T0900Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
422 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 4 AM CDT
SUNDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...From 7 PM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
050 
WHUS74 KLCH 170225
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
925 PM CDT Fri Apr 16 2021

GMZ452-472-171100-
/O.EXT.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
925 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM SATURDAY TO 4 AM
CDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal waters from Intracoastal City to Cameron LA 
  out 20 NM and Waters from Intracoastal City to Cameron LA from 
  20 to 60 NM.

* WHEN...From 7 AM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-475-171100-
/O.EXT.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
925 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM SATURDAY TO 4 AM
CDT SUNDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...From 4 PM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ450-470-171100-
/O.CON.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
925 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
4 AM CDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM and Waters from Cameron LA to High Island TX from 20 to 
  60 NM.

* WHEN...From 7 AM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
920 
WHUS74 KLCH 170922
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
422 AM CDT Sat Apr 17 2021

GMZ450-452-470-472-171730-
/O.CON.KLCH.SC.Y.0025.210417T1200Z-210418T0900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
422 AM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal waters from Cameron LA to High Island TX out 
  20 NM and Waters from Cameron LA to High Island TX from 20 to 
  60 NM.

* WHEN...From 7 AM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-475-171730-
/O.CON.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
422 AM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM CDT SUNDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal waters from Lower Atchafalaya River to 
  Intracoastal City LA out 20 NM and Waters from Lower 
  Atchafalaya River to Intracoastal City LA from 20 to 60 NM.

* WHEN...From 4 PM Saturday to 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
542 
WHUS74 KLCH 172000
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
300 PM CDT Sat Apr 17 2021

GMZ450-452-470-472-180800-
/O.CON.KLCH.SC.Y.0025.000000T0000Z-210418T0900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
300 PM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60 
  NM, Waters from Intracoastal City to Cameron LA from 20 to 60 
  NM, Coastal waters from Intracoastal City to Cameron LA out 20 
  NM and Coastal waters from Cameron LA to High Island TX out 20 
  NM.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ455-475-180800-
/O.CON.KLCH.SC.Y.0025.210417T2100Z-210418T0900Z/
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
300 PM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Waters from Lower Atchafalaya River to Intracoastal 
  City LA from 20 to 60 NM and Coastal waters from Lower 
  Atchafalaya River to Intracoastal City LA out 20 NM.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
764 
WHUS74 KLCH 180158
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
858 PM CDT Sat Apr 17 2021

GMZ450-452-455-470-472-475-180900-
/O.CON.KLCH.SC.Y.0025.000000T0000Z-210418T0900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
858 PM CDT Sat Apr 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt expected.

* WHERE...Waters from Cameron LA to High Island TX from 20 to 60
  NM, Waters from Intracoastal City to Cameron LA from 20 to 60
  NM, Coastal waters from Intracoastal City to Cameron LA out 20
  NM, Coastal waters from Cameron LA to High Island TX out 20 NM,
  Waters from Lower Atchafalaya River to Intracoastal City LA 
  from 20 to 60 NM and Coastal waters from Lower Atchafalaya River
  to Intracoastal City LA out 20 NM.

* WHEN...Until 4 AM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
710 
WHUS74 KLCH 180836
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
336 AM CDT Sun Apr 18 2021

GMZ450-452-455-470-472-475-180945-
/O.CAN.KLCH.SC.Y.0025.000000T0000Z-210418T0900Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
336 AM CDT Sun Apr 18 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 3:48 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 16, 3:48 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
348 PM CDT Fri Apr 16 2021

.DISCUSSION...
Scattered showers are seen across the forecast area this
afternoon. No severe storms, in fact so far no lightning.
Temperatures are mainly in the 60s, so instability may be lacking
for the lightning aspect.

Will continue the flash flood watch for the LA parishes through
tomorrow afternoon. There will be one round of rain with embedded
thunderstorms starting now through the evening, tapering off as we
get close to daybreak on Saturday.

Another round of rain with embedded thunderstorms is expected to
develop during the day on Saturday as another mid level shortwave
moves west to east across the coast. This activity will taper off
Saturday night.

The POPs stay low Monday through Thursday. Another shortwave does
move across our area on Tuesday, but so far models have been
hesitant to add precip. It could be an overrunning precip event,
so will monitor as we get closer to that time frame.

Otherwise, the next rain maker starts Thursday night into Friday
next week. That far out reliability is on the low side for
specifics. Stay tuned as we get closer to see how it pans out.

Temperatures-wise we will stay on the cool side for much of the
period.

&&

.MARINE...
Winds and seas will increase behind the front, starting around
daybreak on Saturday. A small craft advisory is in place. Conditions
should improve by Sunday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  57  67  50  71 /  90  30  30  10
LCH  62  68  53  70 /  70  50  50  10
LFT  62  69  54  70 /  80  50  50  10
BPT  60  66  53  70 /  70  50  40  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Saturday afternoon for LAZ027>033-
     041>045-052>055-073-074.

TX...None.
GM...Small Craft Advisory from 7 PM Saturday to 4 AM CDT Sunday for
     GMZ455-475.

     Small Craft Advisory from 7 AM Saturday to 4 AM CDT Sunday for
     GMZ450-470.

     Small Craft Advisory from 4 PM Saturday to 4 AM CDT Sunday for
     GMZ452-472.

     Small Craft Exercise Caution from Saturday morning through late
     Saturday night for GMZ430-432-435.

&&

PUBLIC...15
Hazardous weather outlook, Apr 16, 4:00 PM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
400 PM CDT Fri Apr 16 2021

TXZ180-201-215-216-259>262-172100-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
400 PM CDT Fri Apr 16 2021

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.
Scattered to widespread showers and thunderstorms will persist
through tonight. A few of these storms could be strong to severe
with damaging winds and large hail being the primary threats. Flash
flooding will also be a threat. The threat for severe weather and
flash flooding will end late tonight as a cold front moves through
the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>033-041>045-052>055-073-074-172100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
400 PM CDT Fri Apr 16 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and west central Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Scattered to widespread showers and thunderstorms will persist
through tonight. A few of these storms could be strong to severe
with damaging winds and large hail being the primary threats. Flash
flooding will also be a threat. The threat for severe weather and
flash flooding will end late tonight as a cold front moves through
the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ455-475-172100-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
400 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 4 AM CDT
SUNDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Scattered to widespread showers and thunderstorms will persist
through tonight. A few of these storms could be strong to severe
with damaging winds and large hail being the primary threats.
Frequent lightning will be a concern as well. The threat for
hazardous weather will end late tonight as a cold front moves through
the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-172100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
400 PM CDT Fri Apr 16 2021

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Scattered to widespread showers and thunderstorms will persist
through tonight. A few of these storms could be strong to severe
with damaging winds and large hail being the primary threats.
Frequent lightning will be a concern as well. The threat for
hazardous weather will end late tonight as a cold front moves through
the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ452-472-172100-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
400 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 4 AM CDT
SUNDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Scattered to widespread showers and thunderstorms will persist
through tonight. A few of these storms could be strong to severe
with damaging winds and large hail being the primary threats.
Frequent lightning will be a concern as well. The threat for
hazardous weather will end late tonight as a cold front moves through
the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-470-172100-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
400 PM CDT Fri Apr 16 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM CDT
SUNDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Scattered to widespread showers and thunderstorms will persist
through tonight. A few of these storms could be strong to severe
with damaging winds and large hail being the primary threats.
Frequent lightning will be a concern as well. The threat for
hazardous weather will end late tonight as a cold front moves through
the area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 11:57 PM CDTSevere Thunderstorm WarningLCHBeauregard48 min
Apr 16, 3:06 AM CDTSpecial Weather StatementLCHEvangeline24 min
Apr 16, 3:11 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu34 min
Apr 16, 3:30 AM CDTSpecial Weather StatementLCHEvangeline45 min
Apr 16, 3:44 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis31 min
Apr 16, 4:12 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis33 min
Apr 16, 4:13 AM CDTSpecial Weather StatementLCHSaint Landry47 min
Apr 16, 4:33 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Lafayette, Saint Landry, Vermilion42 min
Apr 16, 5:11 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion64 min
Apr 16, 10:34 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin57 hr
Apr 15, 11:20 PM CDTSpecial Weather StatementLCHJasper, Tyler40 min
Apr 16, 1:59 AM CDTSpecial Weather StatementLCHJasper, Tyler31 min
Apr 16, 2:35 AM CDTSpecial Weather StatementLCHJasper, Newton25 min
Apr 16, 2:43 AM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler32 min

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.